CSpace
带有纯放大环节的方线性系统的稳定解耦
许可康
1999
Source Publication应用数学学报
ISSN0254-3079
Volume022Issue:004Pages:566
Abstract本文利用Yokoyama标准形与系统传递函数阵间的直接对应关系,用构造性方法给出了带纯放大环节的方线性系统稳定解耦问题有解的充分必要条件。当条件满足时,问题的解是容易给出的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41440
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
许可康. 带有纯放大环节的方线性系统的稳定解耦[J]. 应用数学学报,1999,022(004):566.
APA 许可康.(1999).带有纯放大环节的方线性系统的稳定解耦.应用数学学报,022(004),566.
MLA 许可康."带有纯放大环节的方线性系统的稳定解耦".应用数学学报 022.004(1999):566.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[许可康]'s Articles
Baidu academic
Similar articles in Baidu academic
[许可康]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[许可康]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.